Twisted Modules for Vertex Operator Algebras and Bernoulli Polynomials

B. Doyon, James Lepowsky, A. Milas

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)2391-2408
Number of pages18
JournalInternational Mathematics Research Notices
Issue number44
StatePublished - Jan 1 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{c2d3462e55f94919b7b171f20767f96f,
title = "Twisted Modules for Vertex Operator Algebras and Bernoulli Polynomials",
author = "B. Doyon and James Lepowsky and A. Milas",
year = "2003",
month = "1",
day = "1",
language = "English (US)",
pages = "2391--2408",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "44",

}

Twisted Modules for Vertex Operator Algebras and Bernoulli Polynomials. / Doyon, B.; Lepowsky, James; Milas, A.

In: International Mathematics Research Notices, No. 44, 01.01.2003, p. 2391-2408.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Twisted Modules for Vertex Operator Algebras and Bernoulli Polynomials

AU - Doyon, B.

AU - Lepowsky, James

AU - Milas, A.

PY - 2003/1/1

Y1 - 2003/1/1

UR - http://www.scopus.com/inward/record.url?scp=0141680608&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0141680608&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0141680608

SP - 2391

EP - 2408

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 44

ER -